# SDR UPS00833604

- Difficulty date: July 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 36512563
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, VERTICAL STAB NR 3 RUDDER DAMPER ATTACH POINT FITTING IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED FITTING IAW DWG 3651256, AND SRM 51-3-0.
